Journal of Nonlinear Mathematical Physics

Volume 15, Issue Supplement 1, August 2008, Pages 124 - 133

Conditional Linearizability Criteria for Third Order Ordinary Differential Equations

Authors
Fazal M. Mahomed, Asghar Qadir
Corresponding Author
Fazal M. Mahomed
Available Online 25 August 2008.
DOI
https://doi.org/10.2991/jnmp.2008.15.s1.11How to use a DOI?
Abstract
Using geometric methods for linearizing systems of second order cubically non-linear in the first derivatives ordinary differential equations, we extend to the third order by differentiating the second order equation. This yields criteria for conditional linearizability via point transformation with respect to a second order equation of classes of third order ordinary differential quations, which are distinct from the classes available in the literature. Some examples are given and discussed.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
15 - 100
Pages
124 - 133
Publication Date
2008/08
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.2008.15.s1.11How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Fazal M. Mahomed
AU  - Asghar Qadir
PY  - 2008
DA  - 2008/08
TI  - Conditional Linearizability Criteria for Third Order Ordinary Differential Equations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 124
EP  - 133
VL  - 15
IS  - Supplement 1
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.2008.15.s1.11
DO  - https://doi.org/10.2991/jnmp.2008.15.s1.11
ID  - Mahomed2008
ER  -